IJPAM: Volume 80, No. 5 (2012)
FOR THE -LAPLACIAN IN
Department of Mathematics
LAM, Badji Mokhtar-Annaba University
P.O. Box 12, El Hadjar, 23000, Annaba, ALGERIA
Abstract. This paper concerns the study of a nonlinear eigenvalue problem for the Laplacian with a positive weight Using the Mountain-Pass Theorem, we show the existence of a continuous set of positive eigenvalues.
Received: August 28, 2012
AMS Subject Classification: 35B33, 35B45, 35J60, 35J70
Key Words and Phrases: -Laplacian, eigenvalue, Weak solution, Palais-Smale condition
Download paper from here.
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395